Effective dimensions and percolation in hierarchically structured scale-free networks

Víctor M. Eguíluz, Emilio Hernández-García, Oreste Piro, Konstantin Klemm

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

The dimensionality and percolation based fractal properties of hierarchically structured scale-free networks were studied. Inspite of displaying the nontrivial character, based on scale-free connectivity, the complex network under study was approximately one-dimensional. The dimensional characterization was in agreement with the site-percolation statistics. In this regard, the dimensional analysis of the Klemm-Eguíluz (KE) network was discussed. The study proved that some of the dynamical properties of the under studied class of networks can be analyzed in the light of dimensional analysis.

Original languageEnglish
Article number055102
Pages (from-to)551021-551024
Number of pages4
JournalPhysical Review E - Statistical, Nonlinear, and Soft Matter Physics
Volume68
Issue number5 2
Publication statusPublished - Nov 2003
Externally publishedYes

Fingerprint

Effective Dimension
Dimensional Analysis
Scale-free Networks
dimensional analysis
Complex Networks
Dimensionality
Fractal
Connectivity
Statistics
fractals
statistics
Class
Character

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Condensed Matter Physics
  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Eguíluz, V. M., Hernández-García, E., Piro, O., & Klemm, K. (2003). Effective dimensions and percolation in hierarchically structured scale-free networks. Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, 68(5 2), 551021-551024. [055102].

Effective dimensions and percolation in hierarchically structured scale-free networks. / Eguíluz, Víctor M.; Hernández-García, Emilio; Piro, Oreste; Klemm, Konstantin.

In: Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, Vol. 68, No. 5 2, 055102, 11.2003, p. 551021-551024.

Research output: Contribution to journalArticle

Eguíluz, VM, Hernández-García, E, Piro, O & Klemm, K 2003, 'Effective dimensions and percolation in hierarchically structured scale-free networks', Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, vol. 68, no. 5 2, 055102, pp. 551021-551024.
Eguíluz, Víctor M. ; Hernández-García, Emilio ; Piro, Oreste ; Klemm, Konstantin. / Effective dimensions and percolation in hierarchically structured scale-free networks. In: Physical Review E - Statistical, Nonlinear, and Soft Matter Physics. 2003 ; Vol. 68, No. 5 2. pp. 551021-551024.
@article{5ab2e00d5936412b9059b91e18e5b70e,
title = "Effective dimensions and percolation in hierarchically structured scale-free networks",
abstract = "The dimensionality and percolation based fractal properties of hierarchically structured scale-free networks were studied. Inspite of displaying the nontrivial character, based on scale-free connectivity, the complex network under study was approximately one-dimensional. The dimensional characterization was in agreement with the site-percolation statistics. In this regard, the dimensional analysis of the Klemm-Egu{\'i}luz (KE) network was discussed. The study proved that some of the dynamical properties of the under studied class of networks can be analyzed in the light of dimensional analysis.",
author = "Egu{\'i}luz, {V{\'i}ctor M.} and Emilio Hern{\'a}ndez-Garc{\'i}a and Oreste Piro and Konstantin Klemm",
year = "2003",
month = "11",
language = "English",
volume = "68",
pages = "551021--551024",
journal = "Physical review. E",
issn = "2470-0045",
publisher = "American Physical Society",
number = "5 2",

}

TY - JOUR

T1 - Effective dimensions and percolation in hierarchically structured scale-free networks

AU - Eguíluz, Víctor M.

AU - Hernández-García, Emilio

AU - Piro, Oreste

AU - Klemm, Konstantin

PY - 2003/11

Y1 - 2003/11

N2 - The dimensionality and percolation based fractal properties of hierarchically structured scale-free networks were studied. Inspite of displaying the nontrivial character, based on scale-free connectivity, the complex network under study was approximately one-dimensional. The dimensional characterization was in agreement with the site-percolation statistics. In this regard, the dimensional analysis of the Klemm-Eguíluz (KE) network was discussed. The study proved that some of the dynamical properties of the under studied class of networks can be analyzed in the light of dimensional analysis.

AB - The dimensionality and percolation based fractal properties of hierarchically structured scale-free networks were studied. Inspite of displaying the nontrivial character, based on scale-free connectivity, the complex network under study was approximately one-dimensional. The dimensional characterization was in agreement with the site-percolation statistics. In this regard, the dimensional analysis of the Klemm-Eguíluz (KE) network was discussed. The study proved that some of the dynamical properties of the under studied class of networks can be analyzed in the light of dimensional analysis.

UR - http://www.scopus.com/inward/record.url?scp=0942267663&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0942267663&partnerID=8YFLogxK

M3 - Article

VL - 68

SP - 551021

EP - 551024

JO - Physical review. E

JF - Physical review. E

SN - 2470-0045

IS - 5 2

M1 - 055102

ER -